# SDR UALA2009092303011

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,939 hours, 19,617 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LOST LEFT HYD SYSTEM QTY DECREASED TO .24.  TOWED BACK TO GATE AND FOUND FLEX LINE FOR NLG DOOR ACT RUPTURED.  REPLACED HOSE AND SERVICED HYD, OP CHECK GOOD, NO LEAKS.
